# SDR COEA2015070505900

- Difficulty date: July 5, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53171501203
- Condition: Damaged
- Location: Frames 5-6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK.  RIGHT NOSE LATERAL SKIN HAS DAMAGE & CORROSION BETWEEN FRAMES 5 - 6 BELOW THE RIGHT SIDE WINDOW LOWER SILL.  REPAIR IAW SRAS ES-3781 15 9434 DATED 7 21 2015.
